good luck to you mate, and thank you for the link you have given on the FDA etc and for all of your efforst. i dont think i can take part in the FDA thing because i am living in the uk, but i would certainly urge any Americans to fill in the form on the FDA website - the more records of side effects, the better, i would think.
It is very frustrating that you cannot get any doctors to believe you. But i agree, there comes a point when you have to conserve your emotional energy to get yourself completely well and healthy. Will you be able to cut down the dosage of the seizure medicine, in time? I do hope so, and i also sincerely hope that the mirena has not done any permanent damage to you - who knows, it may have done yet untold damage to all of us, that we dont even know about yet! Time will tell, and i have to say that i am now hyper sensitive on noticing what is going on in my body!! Wishing you all the best for the future, do keep us posted on how you get on with your seizure medication and any other side effects that may crop up over the next few weeks. Thinking of you:) XX